# SDR AGQA065535

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BX
- Make and model: Bell 206B-3
- Aircraft serial: 2872
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 206075189001
- Condition: Erratic
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR IS ERRATIC.
